# SDR ASAA2013123012283

- Difficulty date: December 30, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 46,115 hours, 17,636 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: 69203214
- Condition: Binding
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR HARD TO CLOSE.  ACFT GROUNDED.  OPENED DOOR OBSERVED A LOT OF MOVEMENT BETWEEN UPPER CAMPLATE AND FRAME, .250 PLAY.  MOVEMENT BETWEEN LOWER CAMPLATE  AND FRAME APROXIMATELY .125" PLAY.  EVERY THIRD CLOSING DOOR FAILS TO SEQUENCE INTO HOLE.  TORQUED LOWER CAMPLATE IAW STANDARD PRACTICES, REF AMM 20-50-11.  R & R THE UPPER CAMPLATE IAW AMM 20-50-11. R & R THE R-1 DOOR GUIDE ARM IAW AMM 52-41-21-400-801.  OPS CHECK GOOD.
